Search Results

You are looking at 91 - 100 of 100 items for :

  • "monotonicity" x
  • Mathematics and Statistics x
  • All content x
Clear All

remark on “two-sided” monotonicity condition: an application to L p convergence, Acta Math. Hungar. 113 (2006), no. 1–2, 159–169. MR 2007f :42006 Le R. J. A remark on

Restricted access

Federer, H. , Geometric Measure Theory , Springer-Verlag, New York Inc., 1969. MR 41 //1976 Fischer, P. and Slodkowski, Z. , Monotonicity of the

Restricted access

Wituła, R., Słota, D., and Seweryn, R. , On Erdős’ theorem for monotonic subsequences, Demonstratio Math. , 40 (2007), 239–259. Seweryn R. On Erdős’ theorem for monotonic

Restricted access

Ismail, M. E. H. et Laforgia, A. , Monotonicity properties of determinants of special functions, Constr. Approx. , 26 (2007), 1–9. Laforgia A. Monotonicity properties of

Restricted access

5 103 165 Elbert, Á. and Laforgia, A. , Some monotonicity properties for the zeros of ultraspherical polynomials, Acta

Restricted access

47 53 Heath, R. W., Lutzer, D. J. and Zenor, P. L. , Monotonically normal spaces, Trans. Amer. Math. Soc. , 178 (1973), 481–493. MR 0372826 ( 51 #9030

Restricted access

approximation 1993 Doğru, O. and Gupta, V. , Monotonicity and the asymptotic estimate of Bleimann Butzer and Hahn

Restricted access

Monotonicity , Lecture Notes in Economics and Mathematical Systems, 502 , pages 21–47. Springer, 2001. MR 2002d :90055 Prékopa, A. and Alexe, G. , Dual Methods for the Numerical Solution of the Univariate Power Moment

Restricted access

Cecchi M., Marini, M. and Villari, G. , On the monotonicity property for a certain class of second order differential equations, J. Differential Equations , 82 (1) (1989), 15–27. G V

Restricted access

Conference on Generalized Convexity and Monotonicity, Karlovasi, Samos, Greece, August 29 - September 2, to appear. Simonelli, I. , An Extension of the Bivariate Method of Polynomials and a Reduction Formula

Open access